# SDR AALA990460

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 27-30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN SEAT TRACK NR 10 FRME 27 TO FRAME 30 AND TIE DOWN FOR LAV 'M'.  REMOVED AND REPLACED SECTION OF SEAT TRACK NR 10 PER SRM 51-72-10-0 FROM FRAME 26 TO 30.  (M)
